top
CLOSE

An important message from Express Chemist

In these unprecedented times due to COVID-19 we are listening to the latest advice from the government and their health specialists. We are continuing to work in these challenging times so that we can serve the needs of our customers.

Please note that we are receiving a particularly high volume of orders, enquiries, telephone calls and emails. With a depleted team we are working exceptionally hard to process orders and respond to customer enquiries. Unfortunately it is currently taking longer to process and dispatch orders than usual, so please allow up to 5 working days for shipment.

Please also note that postal services and couriers are experiencing similar challenges so please allow longer delivery times than usual. We would be grateful if you can be patient and not contact us regarding your order before these times are up so we can reduce the pressure on our customer service team.

Thank you for your patience and understanding.

Keep well and stay safe.

This website uses cookies. By continuing to use this website you are giving consent to cookies being used. For more information please view our Privacy Policy.

Beechams Cold Flu Hot Lemon Honey 5

Product code: 0401042
  • General Sales List Medicine
£1.85
(incl VAT)
Out of stock
A Non-drowsy formula for colds and flu, sore throats, blocked noses, nasal catarrh, painful sinuses, headaches and fever.

Hot Beechams Cold and Flu Sachets contain:
  • Paracetamol.
  • Phenylephrine.
  • Vitamin C.
Please read the enclosed leaflet carefully before taking this medicine.

Directions of oral use:
Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 12 years and over:
One sachet to be taken every four to six hours as necessary, up to a maximum of 6 sachets in 24 hours. Do not give to children under 12 years of age except on medical advice.

Warning:
Do not exceed the stated dose
Do not take with any other flu, cold or decongestant products.
Contains paracetamol. Do not take with any other paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
Consult your doctor
Before taking medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.
Keep out of the reach and sight of children.

Ingredients:
Each sachet contains: Paracetamol 600 mg, Ascorbic Acid 40 mg, Phenylephrine Hydrochloride 10mg
Also includes: Sucrose, Sodium content 0.12 g per sachet.